IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop was held online. ***





Technical Committee on Information Networks (IN) [schedule] [select]
Chair Kenji Ishida (Hiroshima City Univ.)
Vice Chair Kunio Hato (Internet Multifeed)
Secretary Hiroyasu Obata (Hiroshima City Univ.), Shuntaro Kashihara (KDDI Research), Noburo Taniguchi (NTT), Fumitaka Hoshino (NTT)

Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL) [schedule] [select]
Chair Hiroshi Tamura (Chuo Univ.)
Vice Chair Koichi Gyoda (Shibaura Inst. of Tech.), Munenari Inoguchi (Toyama Univ.)
Secretary Kunio Endo (Synspective), Akira Otsuka (Jigyo)
Assistant Shunichi Yokoyama (NIED)

Technical Committee on Network Software (NWS) [schedule] [select]

{INFOMESITEM}
Conference Date Thu, Oct 22, 2020 09:30 - 17:05
Fri, Oct 23, 2020 09:30 - 18:20
Topics  
Conference Place Web 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IN, ICTSSL.

Thu, Oct 22 AM  ICTSSL 1
09:30 - 10:45
(1)
ICTSSL
09:30-09:55 Monitoring System for supporting disaster recovery work in railway slopes ICTSSL2020-13 Nagateru Iwasawa, Shuji Harashima, Yasushi Fuwa (Shinshu Univ.)
(2)
ICTSSL
09:55-10:20 Resilience of IoT device sensor against physical attack threats ICTSSL2020-14 Michihiko Anzai, Atsuhiro Goto (iisec)
(3)
ICTSSL
10:20-10:45 Channel Assignment Problem in Lattice Sensor Networks ICTSSL2020-15 Hiroshi Tamura (Chuo Univ.), Keisuke Nakano (Niigata Univ.), Masakazu Sengoku (Graduate Institute for Entrepreneurial Studies)
  10:45-11:20 Break ( 35 min. )
Thu, Oct 22 AM  IN
Chair: Yuichi Ohshita (Osaka Univ.)
11:20 - 12:10
(4)
IN
11:20-11:45 Study of Automatic Offloading Method in Mixed Offloading Destination Environment IN2020-30 Yoji Yamato (NTT)
(5)
IN
11:45-12:10 Vulnerability analysis of paths in backbone communication networks IN2020-31 Hiroya Kitagawa, Yukio Hayashi (JAIST)
  12:10-13:10 Lunch Break ( 60 min. )
Thu, Oct 22 PM  ICTSSL 1
13:10 - 15:15
(6)
ICTSSL
13:10-13:35 Developement of Stream View for Experience the Current State and History of Rivers ICTSSL2020-16 Kazutaka Koyama (CTIGP), Hiroto Watanabe, Toshiyuki Moriyama (FIT), Toshiaki Ishimoto, Toru Wada, Yuki Shinyama (CTIGP), Masaya Uesugi (FIT)
(7)
ICTSSL
13:35-14:00 Geolocation of unknown emitters using TDOA of three geostationary satellites for the space radio monitoring ICTSSL2020-17 Takeshi Amishima, Ryuhei Takahashi (Mitsubishi Electric)
(8)
ICTSSL
14:00-14:25 Visualization and analysis of tweets posted during the Kyushu flood disaster in July 2020 ICTSSL2020-18 Sanetoshi Yamada, Keisuke Utsu, Osamu Uchida, Kohei Cho (Tokai Univ.)
(9)
ICTSSL
14:25-14:50 Consideration on modeling of information floating for data accumulation ICTSSL2020-19 Keisuke Nakano (Niigata Univ.), Kazuyuki Miyakita (Niigata Univ. of Int'l & Info. Studies)
(10)
ICTSSL
14:50-15:15 Evacuation Navigation with Adaptive Localized Evacuation Route Provision ICTSSL2020-20 Naoki Kobayashi, Tatsuya Yamazaki (Niigata Univ.), Sato Shosukle (Tohoku Univ.)
  15:15-15:25 Break ( 10 min. )
Thu, Oct 22 PM  Invited Talk Session 1 (IN)
Chair: Hiroshi Yoshida (NEC)
15:25 - 16:10
(11)
IN
15:25-16:10 [Invited Talk]
Secure Data Utilization using Multi-Party Computation IN2020-32
Takao Takenouchi (Digital Garage)
  16:10-16:20 Break ( 10 min. )
Thu, Oct 22 PM  Invited Talk Session 1 (ICTSSL)
16:20 - 17:05
(12)
ICTSSL
16:20-17:05 [Invited Talk]
Lifelog Collection Experiments and Results With Device-to-Device Communications ICTSSL2020-21
Huan-Bang Li, Lin Shan, Kenichi Takizawa, Fumihide Kojima (NICT), Yasushi Fuwa (Shinshu University)
Fri, Oct 23 AM  SMF 1
09:30 - 10:45
(13) 09:30-10:45  
  10:45-10:55 Break ( 10 min. )
Fri, Oct 23 AM  SMF 2
10:55 - 11:45
(14) 10:55-11:45  
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Oct 23 PM  Invited Talk Session 2 (SMF)
13:00 - 13:45
(15) 13:00-13:45  
  13:45-13:55 Break ( 10 min. )
Fri, Oct 23 PM  Invited Talk Session 2 (NWS)
13:55 - 14:40
(16) 13:55-14:40  
  14:40-14:50 Break ( 10 min. )
Fri, Oct 23 PM  NWS 1
14:50 - 16:30
(17) 14:50-16:30  
  16:30-16:40 Break ( 10 min. )
Fri, Oct 23 PM  NWS 2
16:40 - 18:20
(18) 16:40-18:20  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary
Hiroyasu Obata (Hiroshima City Univ.)
Shuntaro Kashihara (KDDI Research)
E-: in_-cat 
ICTSSL Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL)   [Latest Schedule]
Contact Address  
NWS Technical Committee on Network Software (NWS)   [Latest Schedule]
Contact Address  


Last modified: 2020-10-15 00:36:36


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICTSSL Schedule Page]   /   [Return to IN Schedule Page]   /   [Return to NWS Schedule Page]   /  
 
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan